# SDR ASOA20150610032

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 38,416 hours, 29,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE MAIN DOOR EMERGENCY EXIT SIGN WAS INOPERATIVE. MAINTENANCE REPLACED THE SIGN ASSY AND OPS CHECKS WERE GOOD.
